# SDR GUUA12160601

- Difficulty date: December 16, 2006
- Submitted: December 20, 2006
- Operation: Air carrier
- Aircraft: N268AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120202
- Aircraft time: 34,483 hours, 36,227 cycles
- Engine: Pwa PW118
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Part number: 12035695011
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLIGHT: 253 DURING FLIGHT GREEN SYSTEM HYDRAULICS SUDDENLY WENT EMPTY.  CONTINUED TO MIA LANDED WITHOUT INCIDENT.  REPLACED TUBE ASSEMBLY AND ELBOW AT THE LT HYDRAULIC PACK.
